Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 15, Number 6

All articles in this issue are freely accessible.

Circulant graphs: recognizing and isomorphism testing in polynomial time
S. A. Evdokimov and I. N. Ponomarenko.
St. Petersburg Math. J. 15 (2004), 813-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2044629
Local class field theory
Yu. L. Ershov.
St. Petersburg Math. J. 15 (2004), 837-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2044630
Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb{C}$
A. C. Krivosheev and S. N. Gantsev.
St. Petersburg Math. J. 15 (2004), 847-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2044631
Some geometric properties of convex bodies. II
V. V. Makeev.
St. Petersburg Math. J. 15 (2004), 867-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2044632
On the nonstationary Maxwell system in domains with edges
S. Matyukevich.
St. Petersburg Math. J. 15 (2004), 875-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2044633
Toeplitz and Hankel matrices as Hadamard–Schur multipliers
L. N. Nikolskaya and Yu. B. Farforovskaya.
St. Petersburg Math. J. 15 (2004), 915-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2044634
Theta hypergeometric integrals
V. P. Spiridonov.
St. Petersburg Math. J. 15 (2004), 929-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2044635

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Hankel operators and their applications, by Vladimir Peller.
Reviewer: S. V. Kislyakov
St. Petersburg Math. J. 15 (2004), 969-972
Review information
Full-text PDF Free Access